# SDR REXA2013032000583

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 22,820 hours, 20,503 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS LIFE VEST BAG TORN.  REMOVED AND REPLACED OBSERVERS LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
